MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES
Model Number 01.32.148DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 april 2020: lot 188865: (b)(4) items manufactured and released on 22-feb-2019.Expiration date: 2024-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: liner: mpact 01.32.3239hct flat pe hc liner ø32/c lot.179359 (k103721).Batch review performed on 07 april 2020: lot 179359: (b)(4) items manufactured and released on 17-apr-2018.Expiration date: 2023-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: amistem collared 01.18.230 stem collared ha coated std stem #0 lot.176018 (k121011).Batch review performed on 07 april 2020: lot 176018: (b)(4) items manufactured and released on 31-jan-2018.Expiration date: 2023-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115).Batch review performed on 07 april 2020: lot 189638: (b)(4) items manufactured and released on 19-feb-2019.Expiration date: 2024-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all implants and implanted an antibiotic spacer almost 11 months after primary.The surgery was complete successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10009077
Report Number3005180920-2020-00267
Device Sequence Number19557610
Product Code LPH
UDI-Device Identifier07630030810732
UDI-Public07630030810732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/13/2024
Device Model Number01.32.148DH
Device Catalogue Number01.32.148DH
Device Lot Number188865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR